Keywords = Mathematical modeling
Analysis of an Optimal Control Chikungunya Disease Model with Temporary Immunity

Articles in Press, Accepted Manuscript, Available Online from 08 February 2023

10.22075/ijnaa.2023.29021.4046

Haileyesus Tessema Alemneh; Getachew Teshome Tilahun; Legesse Lemecha


A Mathematical Model for Scheduling of Transportation, Routing, and Cross-Docking in the Reverse Logistics Network of the Green Supply Chain

Articles in Press, Accepted Manuscript, Available Online from 08 September 2023

10.22075/ijnaa.2021.22211.2337

Mohammadreza Safi; Seyyedmohammad Tabatabaei; Mohsen Shafiei Nikabadi


A mathematical model of development of the green process in the textile industry: A case study of Oyaz Industrial Company

Volume 15, Issue 7, July 2024, Pages 337-347

10.22075/ijnaa.2023.31064.4554

Yalda Bahrami Kian; Fatemeh Harsej; Mohammad Molani Aghdam; Mahboubeh Sadeghpour


Mathematical optimization modeling for estimating the incidence of clinical diseases

Volume 13, Issue 1, March 2022, Pages 185-195

10.22075/ijnaa.2022.5470

Mazin Kareem Kadhim; Fadhil Abdalhasan Wahbi; Ahmed Hasan Alridha


Multi-level supply chain recovery after disturbance; Mathematical modeling of Iran Khodro chain recovery

Volume 12, Special Issue, December 2021, Pages 1311-1336

10.22075/ijnaa.2021.5668

Seyed Majid Tabatabaei; Seyed Mohammad Seyed Hosseini; Alireza RashidiKomijan


A mathematical model for scheduling of transportation, routing, and cross-docking in the reverse logistics network of the green supply chain

Volume 12, Issue 2, November 2021, Pages 1909-1927

10.22075/ijnaa.2021.5325

Seyyed mohammad Tabatabaei; Mohammadreza Safi; Mohsen Shafiei Nikabadi


Mathematical modeling of optimized SIRS epidemic model and some dynamical behavior of the solution

Volume 8, Issue 2, December 2017, Pages 125-134

10.22075/ijnaa.2017.11821.1592

Mehdi Nadjafikhah; Saeid Shagholi